# SDR AALA20170509003

- Difficulty date: May 9, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 65,595 hours, 8,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 18357
- Condition: No Test
- Location: Emergency Lights
- Part time: 27,819 hours, 4,836 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY POWER SUPPLY M33424 FAILED CAPACITY TEST.  REMOVED AND REPLACED POWER SUPPLY IAW AMM 33-51-06.  OPERATIONAL CHECKED GOOD.
